Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 71, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 6 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access
MathSciNet review: 1566373
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 6 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access
MathSciNet review: 1566379
Axially-symmetric boundary-value problems
Albert E. Heins.
Bull. Amer. Math. Soc. 71 (1965), 787-808
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0186928
On the theory of random search
A. Rényi.
Bull. Amer. Math. Soc. 71 (1965), 809-828
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0186481
On the lifting property and disintegration of measures
C. Ionescu Tulcea.
Bull. Amer. Math. Soc. 71 (1965), 829-842
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0200712
Research problems
Bull. Amer. Math. Soc. 71 (1965), 853-857
More Information
Full-text PDF Free Access
MathSciNet review: 1566376
The Summer meeting in Ithaca
J. W. Green and Everett Pitcher.
Bull. Amer. Math. Soc. 71 (1965), 858-866
More Information
Full-text PDF Free Access
MathSciNet review: 1566377
Completely 0-simple and homogeneous $n$ regular semigroups
Jin Bai Kim.
Bull. Amer. Math. Soc. 71 (1965), 867-871
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0182666
The cohomology of classifying spaces of $H$-spaces
M. Rothenberg and N. E. Steenrod.
Bull. Amer. Math. Soc. 71 (1965), 872-875
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208596
The Galois theory of infinite purely inseparable extensions
Paul Ponomarenko.
Bull. Amer. Math. Soc. 71 (1965), 876-877
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0188205
On infinite inseparable extensions of exponent one
Murray Gerstenhaber.
Bull. Amer. Math. Soc. 71 (1965), 878-881
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0188206
A new local property of embeddings
O. G. Harrold.
Bull. Amer. Math. Soc. 71 (1965), 882-885
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0182013
Plane flows with few stagnation points
Anatole Beck.
Bull. Amer. Math. Soc. 71 (1965), 886-890
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0182959
A Jordan decomposition for operators in Banach space
Shmuel Kantorovitz.
Bull. Amer. Math. Soc. 71 (1965), 891-893
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0190773
Construction of globally convergent iteration functions for the solution of polynomial equations
J. F. Traub.
Bull. Amer. Math. Soc. 71 (1965), 894-895
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0182150
Approximation of bounded functions by continuous functions
B. R. Kripke and R. B. Holmes.
Bull. Amer. Math. Soc. 71 (1965), 896-897
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0182702
Orlicz spaces and nonlinear elliptic eigenvalue problems
Melvyn S. Berger.
Bull. Amer. Math. Soc. 71 (1965), 898-902
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0185283
Exponentiation of operator Lie algebras on Banach spaces
Robert T. Moore.
Bull. Amer. Math. Soc. 71 (1965), 903-908
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0188349
Weak Levi conditions in several complex variables
Avner Friedman.
Bull. Amer. Math. Soc. 71 (1965), 908-912
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0193268
Index to volume 71
Bull. Amer. Math. Soc. 71 (1965), 913-918
More Information
Full-text PDF Free Access
MathSciNet review: 1566378

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Modern algebraic topology, by D. G. Bourgin.
Reviewer: Peter Hilton
Bull. Amer. Math. Soc. 71 (1965), 843-850
Review information
Full-text PDF Free Access
The foundations of intuitionistic mathematics, by Stephen Cole Kleene and Richard Eugene Vesley.
Reviewer: Errett Bishop
Bull. Amer. Math. Soc. 71 (1965), 850-852
Review information
Full-text PDF Free Access